# SDR SIMA990394

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S531722121405
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION, FOUND A DENT IN THE RIGHT SIDE FUSELAGE SKIN JUST FORWARD OF THE DC POWER ACCESS DOOR.  REPAIRED THE SKIN IAW SRM 53-11-28.  AIRCRAFT RETURNED TO SERVICE.  (M)
